Discussions that mention valium

Inner Ear Disorders board


Hi kcgage,

Welcome to this board. Your doctor is pretty much correct. Labyrinthitis is something you have to let run its course I'm afraid. It's generally thought to be caused by a virus and we all know there aren't many drugs around that fight viruses. The good news is it will end and as horrendous as it feels now, it does go away. However, there are things you can do. First, if you are getting some bad anxiety with this (like I did) valium worked well for me to calm me down and help me to sleep when things were feeling really rough. Some use Xanax. Use it sparingly. It's important to realise that this is NOT a life sentence or something sinister like that. Labyrinthitis has this way of making you feel totally paranoid about everything....this was my experience anyway. Don't fall for it and don't take such negative thinking on board, it will only make you feel worse for no good reason....just watch it and let it go. I would avoid really salty foods and ultra sweet foods too for now, particularly on an empty stomach as this can exacerbate the dizzies or even bring on an attack.

Try to stay calm as best you can - this is really important I feel.

Hang in there and feel free to ask questions. There's loads of great people here that will gladly help.

Cheers...Scott